Pain Channel
Topics & Medications
Quicklinks
Related Channels

Vicoden Withdrawl

Were you looking for information about Vicodin Withdrawal? Vicoden withdrawl is a common misspelling of Vicodin withdrawal.
 
If you suddenly stop taking Vicodin® (hydrocodone/APAP), you may experience withdrawal symptoms. Some of these possible symptoms can include nausea, diarrhea, and vomiting. Although a Vicodin withdrawal can be extremely unpleasant, it is unlikely to cause life-threatening complications.
 
In order to limit withdrawal, you should not stop taking Vicodin "cold turkey." Your healthcare provider can slowly decrease your dose at a rate that helps minimize withdrawal symptoms.
 
(Click Vicodin Withdrawal for the full eMedTV article. This article takes a detailed look at possible withdrawal symptoms and explains what your healthcare provider may recommend in order to prevent these symptoms. You can also click any of the links in the box to the right for specific information.)
 
5 Common Pain Medication Fears
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.